So many Things that make me think and honestly worry

LadyLouAnn
By LadyLouAnn Latest Reply 2015-03-20 03:50:16 -0500
Started 2015-03-18 21:49:53 -0500

At my last blood work my doc said that I had low platelets, I wonder if it's from my repaglinide. I also have started spotting and I am a 54 year old postmenopausal for 4 years woman. I have started Invokana 100mgs and in a couple of days I will have been on it for 30 days. I went off Junuvia, took myself off of it. So now I'm on Metformin 500mgs 2x day, Repaglinide 2 of them just before meals. I take rampril and rovastatin for my high blood pressure and high cholesterol that has all gone down. I have an estrogen low dose ring and I take setraline for anxiety.
What is happening to me?


2 replies

calayx
calayx 2015-03-20 03:50:16 -0500 Report

I have had low platelets all my life. I have yet to find a Dr who can tell me why. There is a formal name !!
I need to let every dentist and Dr know about my count before they do a procedure. My count needs to be over 100. Several years ago I went to have bariatric bypass surgery. They stopped when they saw how big my liver was. My count also was too low for for the surgery to continue. If the Dr had nicked me I could of bled out on the table.
Low platelets for me means that I bruise and bleed easily. For me there is no suitable way to increase my count. They've tried transfusions but they didn't work.
Please speak to your Dr. every patient is different.
God bless. !

Gabby
GabbyPA 2015-03-18 23:20:30 -0500 Report

I don't know what causes low platelets. Did you ask your doctor at your visit about that? Could the ring be causing your spotting? Maybe a chat with the doctor about all the things you are taking and seeing if maybe there is a way to take a break from something to see if your other issues go away or worsen? I don't really know what to say, except that aging is not for wimps and what our bodies do after 50 can be unsettling.